Filtros : "Journal of Optimization Theory and Applications" "2017" Removido: "Simões, Lucas E. A." Limpar


  • Fonte: Journal of Optimization Theory and Applications. Unidade: IME

    Assuntos: PESQUISA OPERACIONAL, PROGRAMAÇÃO MATEMÁTICA, PROGRAMAÇÃO NÃO LINEAR

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HAESER, Gabriel. An extension of Yuan's lemma and its applications in optimization. Journal of Optimization Theory and Applications, v. 174, n. 3, p. 641-649, 2017Tradução . . Disponível em: https://doi.org/10.1007/s10957-017-1123-2. Acesso em: 29 nov. 2025.
    • APA

      Haeser, G. (2017). An extension of Yuan's lemma and its applications in optimization. Journal of Optimization Theory and Applications, 174( 3), 641-649. doi:10.1007/s10957-017-1123-2
    • NLM

      Haeser G. An extension of Yuan's lemma and its applications in optimization [Internet]. Journal of Optimization Theory and Applications. 2017 ; 174( 3): 641-649.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10957-017-1123-2
    • Vancouver

      Haeser G. An extension of Yuan's lemma and its applications in optimization [Internet]. Journal of Optimization Theory and Applications. 2017 ; 174( 3): 641-649.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10957-017-1123-2

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025